# SDR IPM2006F00000

- Difficulty date: February 9, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N419R
- Make and model: Piper PA-31T
- Aircraft serial: 31T7820034
- Engine: Pwa PT6A60A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jackscrew
- Part number: 489516
- Part serial: 021M
- Condition: Jammed
- Location: Flap System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ASYMMETRICAL FLAP CONDITION ON LANDING.  FOUND RT FLAP EXTENDED APPROX 10 DEGREES, AND JACKSCREW TO FLAP ATTACH BRACKET TORN FROM FLAP.  THE TRANSMISSION AND FLAP SYSTEM WAS INSPECTED IAW AD AND FOUND TO MEET SPECS (MEASUREMENTS HAD NOT CHANGED FROM PREVIOUS INSPECTIONS).  UPON REMOVAL FROM THE AC, IT WAS DETERMINED THAT THE JACKSCREW HAD JAMMED AT THE END OF ITS TRAVEL.  I WOULD RECOMMEND AN ADDITIONAL INSPECTION OF THE JACKSCREW EACH 500 HRS BY REMOVAL FROM AC AND INSPECTING FOR WEAR AND FREEPLAY THROUGHOUT THE TRAVEL RANGE OF THE JACKSCREW AND BARREL ASSY.  OPERATOR PLANS TO LIMIT THE SERVICE LIFE OF THIS COMPONENT TO 1500 HRS REGARDLESS OF WEAR LIMITS.  (K)
